Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
25 p, 932.3 KB Singular perturbations in the quadratic family with multiple poles / Garijo, Antoni (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Marotta, Sebastian M. (University of the Pacific(Stockon). Department of Mathematics) ; Russell, Elizabeth D. (United States Military Academy West Point. Department of Mathematical Sciences)
We consider the quadratic family of complex maps given by qc(z) = z2 + c where c is the center of a hyperbolic component in the Mandelbrot set. Then, we introduce a singular perturbation on the corresponding bounded superattracting cycle by adding one pole to each point in the cycle. [...]
2013 - 10.1080/10236198.2011.630668
Journal of Difference Equations and Applications, Vol. 19 (2013) , p. 124-145  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.